How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29053
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I have irregular bleeding. Started new pill packed on the and

Resolved Question:

I have irregular bleeding. Started new pill packed on the and bleeding heavily again yesterday and today
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.Which brand of pills you are using?Are you on this brand for sometime?Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable and authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
Customer: replied 1 year ago.
I am on on millinette and have been for a year
Customer: replied 1 year ago.
I also have lower back pain just now
Customer: replied 1 year ago.
?
Expert:  Dr Basu replied 1 year ago.
Thanks for your information.You are likely having problems with the hormone composition of the pill.You need more gestodene or progestin to stop the bleeding.This can occur even in normal women.Irregular bleeding can be caused by the excess androgen in the body as well.You can double up your pills for next one week.Or you can get a separate progestin prescription from your GP.
Customer: replied 1 year ago.
Do you mean take 2 pills in one day?
Expert:  Dr Basu replied 1 year ago.
That is correct
Customer: replied 1 year ago.
Will that stop the bleeding?
Expert:  Dr Basu replied 1 year ago.
Yes it will in most cases. Best wishes
Customer: replied 1 year ago.
I feel like I have really bad cramp and have heavy bleeding, this hs never happened before on pill why now? Do I need a different pill?
Customer: replied 1 year ago.
I can find any info online abou taking 2 pills per day
Expert:  Dr Basu replied 1 year ago.
This can happen even on current pill --does not mean it is not working.Hormone imbalance causes this.Only way to stop the bleeding will be to constrict the bleeding blood vessels in the uterus lining.That is achieved with higher dose of progestin.The common practice is to increase the dose of same pill you are on since you are tolerating them well.You cannot find it online unless you are looking into clinical practice guidelines. Best wishes,
Customer: replied 1 year ago.
Ok how many days should it take to stop bleeding ? Should I speak to doctor and get a different pill ?
Customer: replied 1 year ago.
Are there any pills that stop bleeding completely ? Thanks
Customer: replied 1 year ago.
Why cause la hormone imbalance when everything has been fine up till now
Expert:  Dr Basu replied 1 year ago.
You should continue for 10 days.You should speak to your doctor also.The pill should be changed if bleeding does not stop by then.Yes Medroxyprogesterone acetate can be used 10 mg twice daily for faster action. The imbalance can occur from lack of coordination between ovaries, adrenal glands and pituitary gland in the brain.Stress also can contribute to the imbalance.This is a temporary issue usually.Best wishes
Dr Basu and 2 other Medical Specialists are ready to help you